Each tablet contains Paracetamol 650 mg

  • Route of Administration: Oral route
  • Primary Pack: Alu-PV(D)C Blister | Secondary Pack: 10 x 10's, 1000's Jar
  • Package Insert: Aeknil 650
Higher Strength. Better Relief.

Delivered at a higher dose, Aeknil 650 mg tablets provide effective relief from pain and fever. Aeknil 650 is usually given for individuals with a higher body weight or as per the discretion of the physician. Aeknil 650 is a cost effective alternative of Paracetamol tablets as less tablets are needed to achieve therapeutic effect. Do not take other Paracetamol containing medications at the same time. When in doubt, read patient leaflet or seek medical advice

Ingredients and Uses
Contains Paracetamol. For reducing fevers and relieving pain.
An Over-The-Counter (OTC) product. Use only as directed.

Adults and child ren aged 12 years and over: 1 to 2 tablets every 4 to 6 hours, i.e., 500 mg to 1 g paracetamol, taken every 4 to 6 hours as required up to a maximum o f 4 g daily.
Children: 6 to 11 years: Half the adult dose, i.e., 250 mg to 500 mg every 4 to 6 hours as required.
Maximum daily dose: 60mg/kg presented in divided doses of 10-15mg/kg throughout a 24 -hour period.

Swallow the tablet whole with a glass of water.
This preparation contains Paracetamol.Do not take any other Paracetamol containing medicines at the same time.Keep out of reach of children. Do not take if allergic to paracetamol. Patients should contact their health care provider if symptoms persist (if the pain lasts for more than 10 days, if there is redness or fever lasts more than 3 days). Paracetamol should be given with care to patients with impaired kidney or liver function. Large doses should be avoided in patients with hepatic impairment. Paracetamol overdose may harm the liver. Do not exceed recommended dose.

Paracetamol should be given with care to patients with impaired kidney or liver function.
Do not administer other Paracetamol containing medicines concurrently.